Review: could Lipitor cause Bone density loss (Bone Density Decreased)?
Summary: Bone density loss is found among people who take Lipitor, especially for people who are female, 60+ old, have been taking the drug for 2 - 5 years, also take medication Aspirin, and have Osteoporosis.
We study 129,898 people who have side effects while taking Lipitor from FDA and social media. Among them, 264 have Bone density loss. Find out below who they are, when they have Bone density loss and more.
You are not alone: join a mobile support group for people who take Lipitor and have Bone density loss >>>
Lipitor has active ingredients of atorvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from 132,798 Lipitor users)
Bone density loss
Bone density loss has been reported by people with osteoporosis, osteopenia, depression, breast cancer, high blood pressure. (latest reports from 6,636 Bone density loss patients)
On Feb, 27, 2015: 129,898 people reported to have side effects when taking Lipitor. Among them, 264 people (0.20%) have Bone Density Loss.
Time on Lipitor when people have Bone density loss * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Bone density loss||0.00%||3.45%||3.45%||6.90%||44.83%||37.93%||3.45% |
Gender of people who have Bone density loss when taking Lipitor * :
|Bone density loss||70.44%||29.56% |
Age of people who have Bone density loss when taking Lipitor * :
|Bone density loss||0.00%||0.00%||0.00%||0.00%||0.00%||5.86%||22.66%||71.48% |
Severity of Bone density loss when taking Lipitor ** :
|least||moderate||severe||most severe |
|Bone density loss||0.00%||100.00%||0.00%||0.00% |
How people recovered from Bone density loss ** :
Top conditions involved for these people * :
- Osteoporosis (71 people, 26.89%)
- Hypertension (47 people, 17.80%)
- Gastrooesophageal reflux disease (38 people, 14.39%)
- Blood cholesterol increased (34 people, 12.88%)
- Multiple myeloma (34 people, 12.88%)
Top co-used drugs for these people * :
- Aspirin (119 people, 45.08%)
- Fosamax (113 people, 42.80%)
- Zometa (112 people, 42.42%)
- Celebrex (89 people, 33.71%)
- Zocor (77 people, 29.17%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Bone Density Loss while taking Lipitor?
You are not alone! Join a mobile support group:
- support group for people who take Lipitor and have Bone Density Loss
- support group for people who take Lipitor
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Lipitor, Bone density loss
You may be interested at these reviews (Write a review):
- Coughing up blood after using symbicort inhaler
First time I used Symbicort Inhaler, I immediately coughed freely, but noticed it was bright red, blood. Second time I used it- same thing. Third time I used it, I coughed about an hour later a larger amount of blood in phlegm. I'm reluctant to use the medication any further-I will consult my doctor after the weekend.
- Lipitor weight loss/ lisinipril ed issue (1 response)
40 mg Lipitor for two months caused 8 pounds weight loss,thoughts of losing my mind ,racing heart rate,mental confusion,emergency visits twice,never in my life have gone to hospital by ambulance..5'11 178 BM 17 ,faithful gym rat ,all test ruled out physical issues,informed doctor, he didn't feel Lipitor was the cause,I stopped Lipitor 3 weeks later not losing weight ,bad dreams gone,feeling like myself again,hoping to regain the weight in time,Lisinpril 10 mg started two years ago ,has issues but did not connect until recently,3 months after taking started to have problems in the bedroom,only within the last 5 months did it occur to me was that was the cause of my sexual performance...had all test done testosterone ,blood work and all came back normal,stopped taking Lisinpril for 4 days a my manhood returned to normal!! Just spoke with doctor and says that shouldn't be????? Really ,he has since written me a new BP prescription,recent BP readings have been normal and will not take until BP rises....eating better ,with supplements ,,why Doctors don't believe the patient is incredulous ,thanks to sites like this people need to really question the health care their getting .....
- Lipitor caused gout attack.
My doctor gave me Lipitor to lower my Collestoral (240). Three days later I had lower stomach pains and the beginning of a Gout attack on my foot. I stopped taking the drug after 4 days when the full blown Gout attack came. I had been watching my diet and had not had a Gout attack for two years (my first one). Nothing changed except the Lipitor. I have no doubt the attack was brought on by the Lipitor. If you have Gout DO NOT TAKE LIPITOR (or its generic). Im now in my second week of pain and it's terrible.
- Nexium improves my constipation
Started taking Nexium 1 week ago and I noticed improvement with my chronic constipation.
- Motor neuron and periphal neurophy
Took Lipitor for 5years ,3 years later have periphal neurophy plus motor neuron disease. Now totally incompasitated..
More reviews for: Lipitor, Bone density loss
Comments from related studies:
From this study (4 years ago):
Have considerable bone density loss since starting Lipitor
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.